# SDR MASA2018100711432

- Difficulty date: October 6, 2018
- Submitted: October 7, 2018
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 35,119 hours, 28,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 3 EMERGENCY FLOOD LIGHT INOP. PLACED ON MEL
